Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1998, Volume 223, Pages 14–20 (Mi tm652)  

A Simple Model of the Oceanic Thermocline

G. I. Marchuk


Full text: PDF file (775 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1998, 223, 6–12

Bibliographic databases:
UDC: 532.5:519.6
Received in February 1998

Citation: G. I. Marchuk, “A Simple Model of the Oceanic Thermocline”, Contemporary problems of continuum mechanics, Collection of papers dedicated to the 90th anniversary of academician Leonid Ivanovich Sedov, Trudy Mat. Inst. Steklova, 223, Nauka, MAIK Nauka/Inteperiodika, M., 1998, 14–20; Proc. Steklov Inst. Math., 223 (1998), 6–12

Citation in format AMSBIB
\Bibitem{Mar98}
\by G.~I.~Marchuk
\paper A~Simple Model of the Oceanic Thermocline
\inbook Contemporary problems of continuum mechanics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Leonid Ivanovich Sedov
\serial Trudy Mat. Inst. Steklova
\yr 1998
\vol 223
\pages 14--20
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1727276}
\zmath{https://zbmath.org/?q=an:1122.86303}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1998
\vol 223
\pages 6--12


Linking options:
  • http://mi.mathnet.ru/eng/tm652
  • http://mi.mathnet.ru/eng/tm/v223/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:321
    Full text:141
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022